Simply Right Diphenhydramine Antihistamine Tablets - 600 ct.
- Free Pickup
About this item
Simply Right™ Diphenhydramine Antihistamine Tablets contain 25mg of diphenhydramine HCl.
Simply Right™ Diphenhydramine Antihistamine Tablets is used for the temporary relief of these symptoms due to hay fever or other upper respiratory allergies:
- Runny nose
- itchy, water eyes
- Itching of the nose or throat
Simply Right is dedicated providing healthful, gentle, and safe personal care products for the entire family. We continuously strive to be your partner in wellness and exceed your expectations.
- Simply Right™ Diphenhydramine Antihistamine Tablets
- 600 tablets
- Laboratory tested, quality assured
- Compare to Benadryl® Allergy Ultratab® active ingredient*
- Bottle Dimensions: 4.029"H x 2.229"W x 2.229"D
Inactive Ingredients: Corn starch, D&C red #27 aluminum lake, dicalcium phosphate, magnesium stearate, mircorcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, silicon dioxide, stearic acid, talc, titanium dioxide.
This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Benadryl® Allergy Ultratab®.
We would like to hear from you with any comments or suggestions. In the continental US or Canada, you can call us toll-free at 1-800-426-9391, Monday through Friday, from 8:30 am to 4:00 pm EST. You can also send us an email using the feedback icon at samsclub.com.